MAUDE Adverse Event Report: MYCO MEDICAL SUPPLIES, INC MCKESSON BRANDS; NEEDLE, SPINAL QUINCKE 22GX5"

MYCO MEDICAL SUPPLIES, INC MCKESSON BRANDS; NEEDLE, SPINAL QUINCKE 22GX5"
Catalog Number 4633V2
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they were experiencing an issue during an injection; the spinal needle would not allow the medication to deploy, even after attempting to reinsert the stylet into the needle.No information was received regarding a serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SPINAL QUINCKE 22GX5"
Manufacturer (Section D)
MYCO MEDICAL SUPPLIES, INC
158 toverview court
cary NC 27513
MDR Report Key21512393
Report Number1451040-2025-00007
Device Sequence Number4400680
Product Code BSP
UDI-Device Identifier10612479201597
UDI-Public10612479201597
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
Report Date (Section F) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4633V2
Device Lot Number2208889
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/04/2025